# SDR AALA201708169020

- Difficulty date: August 13, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 8,713 hours, 3,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EXIT LIGHT LENS DETACHED FROM LIGHT, AFT GALLEY, RIGHT SIDE.  REPLACED AFT GALLEY RIGHT SIDE EXIT LIGHT LENS PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
